MAUDE Adverse Event Report: RELIGN CORPORATION SHAVER HANDPIECE ATCLV; ARTHROSCOPE

RELIGN CORPORATION SHAVER HANDPIECE ATCLV; ARTHROSCOPE
Model Number N/A
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the unit was confirmed to be unable to produce rf plasma in stationary or oscillating mode.The pcba and surrounding rtv was found to be burnt and debris was present on the pcba and top cap surfaces.The distal rf contact was found to be damaged.There was no evidence of fluid ingress on the pcba and cavity within the top cap assembly.The surface on the electrode ring also showed evidence of burning.The rf function was found to be due to the electrical burnt pcba however the root cause cannot be determined due to the extent of the damage.; however, the repair was not completed because the unit was scrapped due to the extent of the damage.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the rf function stopped working in this handpiece during the middle of the surgery and the doctor was not able to use ablation or coagulation.No harm or delay reported.Evaluation of the device later found that the pcba and surrounding rtv was found to be burnt and the surface on the electrode ring also showed evidence of burning.No adverse events were reported as a result of this malfunction.

Brand Name
SHAVER HANDPIECE ATCLV
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer (Section G)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14357068
Report Number3012790575-2022-00001
Device Sequence Number4142872
Product Code HRX
UDI-Device Identifier00859273007236
UDI-Public(01)00859273007236(11)210712
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K162770
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberR10023
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown